MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, RLN AIR TMX METERMG/DL
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Diaphoresis (2452)
Date of Event 05/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to symptoms related to diabetes: diaphoresis (sweating).Meter and test strips were not returned for evaluation- customer declined replacement.Note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and that the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for dead meter, stating that the true metrix air meter would not power on.At the time of the call, the customer reported that she was sweating; medical attention was not needed at the time.Customer stated that the battery had been changed on (b)(6) 2021; customer is using the correct battery for the meter.The battery orientation had not been correct- the battery had been turned incorrectly in the meter.During the call, the meter powered on using the power button and when a test strip was inserted.A blood test was performed by the customer non-fasting and produced test result of 169 mg/dl using true metrix air meter; customer was satisfied with the result obtained.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11990732
Report Number1000113657-2021-00374
Device Sequence Number10974722
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/22/2022
Device Model NumberKIT, RLN AIR TMX METERMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberZX4191S
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/18/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2021
Initial Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;